# SDR SWAA2013031513705

- Difficulty date: February 22, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 35,543 hours, 24,069 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 8227002
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 222RF, STA 541 TO STA 636, RBL 22 TO RBL 44 DELAMINATED.  REMOVED AND REPLACED PANEL PER SRM.
